Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 25, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 24, 2008, 9:07 PM CDT for 4 counties in Iowa. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2008, 9:07 PM CDT (02:07 UTC)
- Expired
- Apr 24, 2008, 9:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Butler County, IA, Franklin County, IA, Grundy County, IA, Hardin County, IA
The radar
The Des Moines radar (KDMX), 109 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 250207 SVRDMX IAC023-069-075-083-250245- /O.NEW.KDMX.SV.W.0025.080425T0207Z-080425T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 907 PM CDT THU APR 24 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN GRUNDY COUNTY IN CENTRAL IOWA... NORTHEASTERN HARDIN COUNTY IN CENTRAL IOWA... SOUTHWESTERN BUTLER COUNTY IN NORTH CENTRAL IOWA... SOUTHEASTERN FRANKLIN COUNTY IN NORTH CENTRAL IOWA... * UNTIL 945 PM CDT. * AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR IOWA FALLS...OR 42 MILES SOUTH OF MASON CITY...AND MOVING EAST AT 32 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OWASA BY 910 PM CDT... 9 MILES NORTH OF STEAMBOAT ROCK BY 920 PM CDT... ACKLEY BY 925 PM CDT... WELLSBURG BY 935 PM CDT... APLINGTON BY 940 PM CDT... PARKERSBURG BY 945 PM CDT... PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME... SEEK SHELTER IN A STURDY BUILDING. LAT...LON 4268 9278 4237 9275 4242 9334 4262 9333 TIME...MOT...LOC 0207Z 269DEG 28KT 4254 9322 $$ COGIL
2 follow-up statements
000 WWUS53 KDMX 250231 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 931 PM CDT THU APR 24 2008 IAC023-069-075-083-250245- /O.CON.KDMX.SV.W.0025.000000T0000Z-080425T0245Z/ BUTLER IA-FRANKLIN IA-HARDIN IA-GRUNDY IA- 931 PM CDT THU APR 24 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHWESTERN GRUNDY...NORTHEASTERN HARDIN...SOUTHEASTERN FRANKLIN AND SOUTHWESTERN BUTLER COUNTIES... AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ACKLEY...OR 37 MILES WEST OF WATERLOO...MOVING EAST AT 21 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... APLINGTON...7 MILES NORTH OF WELLSBURG AND 9 MILES WEST OF PARKERSBURG BY 945 PM CDT... PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME... SEEK SHELTER IN A STURDY BUILDING. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4268 9278 4237 9275 4242 9334 4262 9333 TIME...MOT...LOC 0231Z 274DEG 18KT 4253 9304 $$ COGIL
000 WWUS53 KDMX 250245 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 945 PM CDT THU APR 24 2008 IAC023-069-075-083-250255- /O.EXP.KDMX.SV.W.0025.000000T0000Z-080425T0245Z/ BUTLER IA-FRANKLIN IA-HARDIN IA-GRUNDY IA- 945 PM CDT THU APR 24 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRUNDY... NORTHEASTERN HARDIN...SOUTHEASTERN FRANKLIN AND SOUTHWESTERN BUTLER COUNTIES HAS EXPIRED... AT 945 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4268 9278 4237 9275 4242 9334 4262 9333 TIME...MOT...LOC 0245Z 274DEG 18KT 4253 9295 $$ COGIL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:25 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 24, 6:25 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 625 PM CDT THU APR 24 2008 .UPDATED AVIATION DISCUSSION. .DISCUSSION... SUBSIDENCE IN CONTROL OVER CENTRAL IOWA CURRENTLY AS THE AREA IS IN THE WAKE OF A STRONG SHORT WAVE THAT PASSED THROUGH THIS MORNING. DESPITE INCREASING INSTABILITY...CONVECTIVE INITIATION IS NOT EXPECTED ANY TIME SOON WITH A LACK OF A TRIGGER TO THIS POINT WITH THE SFC BOUNDARY TO THE NW OF THE DMX FORECAST AREA AND THE UPPER LEVEL SYSTEM JUST NOW MOVING OUT OF THE INTERMOUNTAIN WEST. THIS SCENARIO WILL CHANGE TONIGHT AS THE BOUNDARY SAGS SOUTHEAST AND THE SHORT WAVE APPROACHES FROM THE WEST. A COUPLE OF AREAS POSSIBLE FOR CONVECTIVE INITIATION. THE FIRST ALONG THE FRONTAL BOUNDARY AS IT MOVES INTO THE AREA. THE OTHER AREA ALONG WITH THE UPPER LEVEL SYSTEM. MCS EXPECTED TO DEVELOP OVER NEBRASKA THIS EVENING AND MOVE INTO IOWA OVERNIGHT. STRONG MOISTURE TRANSPORT ALONG THE 50 KT LOW LEVEL JET POINTING RIGHT AT THE SFC BOUNDARY. THIS IS IN ADDITION TO A COUPLED JET ALOFT. HEAVY RAINFALL IS A CONCERN WITH PRECIPITABLE WATERS OF 1.25 TO 1.50...WHICH ARE NEARLY 250% OF NORMAL. CURRENTLY FAVOR THE FARTHER SOUTH ECMWF/UKMET/NAM SOLUTIONS AND DISCOUNTED THE FARTHER NORTH GFS DUE TO POSITION OF DYNAMICS. DUE TO SATURATED SOILS FROM RECENTLY HEAVY RAINFALL AND POTENTIAL THE NEXT 18 HOURS...WILL ISSUE A FLASH FLOOD WATCH FROM 05Z TO 17Z. WIDESPREAD 1 TO 2 INCH AMOUNTS POSSIBLE WITH LOCALLY HIGHER TO 3 INCHES NOT OUT OF THE QUESTION. THE PRECIPITATION WILL CONTINUE FRIDAY MORNING WITH THE SFC BOUNDARY MOVING THROUGH. FALLING TEMPERATURES EXPECTED DURING THE DAY WITH PRECIPITATION GRADUALLY COMING TO AN END. NEXT LINE OF THUNDERSTORMS LIKELY WILL FIRE JUST TO THE EAST OF THE FORECAST AREA LATE MORNING TO EARLY AFTERNOON. SOME HINTS AT A DEFORMATION ZONE DEVELOPING OVER NORTHWEST IOWA BY FRIDAY AFTERNOON. POSSIBLE SNOW MIX MAY DEVELOP OVER THE NORTHWEST BY THE AFTERNOON INTO THE EVENING WITH 850 MB TEMPERATURES DROPPING TO -6C AND SFC TEMPERATURES DROPPING. NEXT SYSTEM MOVES IN BY SATURDAY AFTERNOON. UPPER LEVEL SYSTEM IS TAKING A MORE SOUTHERLY TREND WITH THE FOCUS MORE ON SOUTHERN IOWA SATURDAY AFTERNOON AND EVENING. COLD SUNDAY WITH THE COLD CORE ALOFT. INSTABILITY SHOWERS EXPECTED BY THE AFTERNOON WITH CONVECTIVE TEMPERATURES IN THE MID TO UPPER 40S. GUIDANCE LIKELY OVER DOING FORECAST HIGH TEMPERATURES AND HAVE UNDERCUT CLOSER TO CONVECTIVE TEMPS WHICH WILL END UP PRODUCING BROKEN SKIES. COOL CONDITIONS CONTINUE MONDAY THEN GRADUAL WARMING THROUGH THE REMAINDER OF THE WEEK. NEXT CHANCE OF PRECIPITATION BY MID WEEK. && .AVIATION...25/00Z AREAS OF THUNDERSTORMS WILL BE THE MAIN PROBLEM THIS FORECAST PACKAGE WITH ONGOING THUNDER IN AREA OF CONVERGENCE ACROSS WESTERN IOWA NOW...AND EXPECTED STRONG WAVE TO IMPACT THE AREA BY 05Z THROUGH MUCH OF THE MORNING HOURS FRI. HAVE INCREASED THUNDER NORTH/WEST AND NORTHEAST THIS EVENING WITH INCREASED THUNDER FOR THE LATE OVERNIGHT AND MORNING HOURS FROM 07Z THROUGH 16Z. GIVEN THE SCOPE OF CONVECTION EXPECTED...CIGS SHOULD FALL TO IFR WITH HEAVIER AREAS OF RAINFALL/THUNDER. EXPECT CIGS TO COME UP AFT 18Z MOST AREAS TO MVFR WITH -SHRA LESSENING WITH TIME. OVERALL...IMPROVEMENT BY LATE IN PERIOD AS NW SFC WINDS SCOUR OUT LLVL MOISTURE AND CLOUD COVER. /REV && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM MIDNIGHT TONIGHT TIL NOON FRIDAY FOR CENTRAL AND SOUTH CENTRAL IOWA. && SHORT TERM...ALBRECHT AVIATION...REV LONG TERM...DONAVON
Hazardous weather outlook, Apr 24, 8:42 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 842 PM CDT THU APR 24 2008 IAZ004>007-015>017-023>025-033-252100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC- 842 PM CDT THU APR 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED AND WILL BECOME MORE WIDESPREAD WITH HEAVY RAINFALL LATER THIS EVENING AND OVERNIGHT. THESE STORMS MAY BE MORE SIGNIFICANT WITH A GREATER POTENTIAL FOR SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS AND AN ISOLATED TORNADO POSSIBLE SOUTH OF HIGHWAY 3 THIS EVENING ...ALONG WITH LOCALLY HEAVY RAINS AND POSSIBLY LOCALIZED FLOODING OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING. LOCALLY HEAVY RAINFALL REMAINS POSSIBLE THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO FRIDAY MORNING. HEAVY RAIN AND FLOODING REPORTS ARE ALSO APPRECIATED AND ENCOURAGED. IAZ026>028-034>039-044>050-057>062-070>075-081>086-092>097-252100- FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY- BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 842 PM CDT THU APR 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED AND WILL BECOME MORE WIDESPREAD WITH HEAVY RAINFALL AFTER MIDNIGHT. SOME SEVERE WEATHER IS EXPECTED WITH QUARTER SIZED HAIL...60 MPH WINDS AND POTENTIALLY AN ISOLATED TORNADO POSSIBLE NORTH OF HIGHWAY 30 THIS EVENING. IN ADDITION... WIDESPREAD HEAVY RAINFALL WITH 1 TO 2 INCHES POSSIBLE IS EXPECTED. LOCALIZED 3 INCH AMOUNT ARE EXPECTED. THIS WILL CAUSE SOME AREAS OF FLOODING ALONG WITH SUBSTANTIAL RISES ALONG AREA RIVERS AND STREAMS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON FRIDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL CONTINUE FRIDAY MORNING WITH THE THREAT FOR HEAVY RAINFALL CONTINUING BEFORE NOON. AREAS OF FLASH FLOODING ARE THE MAIN THREAT...ESPECIALLY IN LOW LYING AREAS. IF THE HEAVY RAINFALL DOES OCCUR...RIVER FLOODING WILL BECOME A THREAT INTO THIS WEEKEND. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON FRIDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO FRIDAY MORNING. HEAVY RAIN AND FLOODING REPORTS ARE ALSO APPRECIATED AND ENCOURAGED. DONAVON/REV
In the hours before
Local storm report, Apr 24, 5:03 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
503 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TORNADO 4 N BANCROFT 43.35N 94.22W
04/24/2008 KOSSUTH IA LAW ENFORCEMENT
NEAR INTERSECTION OF HWY 169 AND 410TH. REPORTED BY
MINNESOTA DEPUTY DRIVING THROUGH KOSSUTH COUNTY.
&&
BFLocal storm report, Apr 24, 6:27 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
627 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 3 WNW LU VERNE 42.94N 94.13W
04/24/2008 E0.75 INCH KOSSUTH IA TRAINED SPOTTER
&&
BFLocal storm report, Apr 24, 7:29 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
729 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 4 S GRAY 41.79N 95.00W
04/24/2008 E0.75 INCH AUDUBON IA FIRE DEPT/RESCUE
NEAR THE INTERSECTION OF 150TH AND FALCON
&&
BFLocal storm report, Apr 24, 7:39 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
739 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 10 NW AUDUBON AIRPORT 41.79N 95.08W
04/24/2008 E0.88 INCH AUDUBON IA TRAINED SPOTTER
&&
KJThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:35 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene, Guthrie | 55 min |
| Apr 24, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 44 min |
| Apr 24, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 35 min |
| Apr 24, 8:35 PM CDT | Tornado Warning | DMX | Franklin, Hamilton, Hardin, Wright | 40 min |
| Apr 24, 8:47 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 18 min |
| Apr 24, 9:17 PM CDT | Areal Flood Advisory | DMX | Bremer, Butler, Franklin | 3 hr |
| Apr 24, 10:56 PM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy | 3 hr |
| Apr 25, 1:59 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy | 3 hr |
| Apr 25, 2:16 AM CDT | River Flood Warning | DMX | Boone, Webster | 5 days |
| Apr 25, 2:18 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 42 min |
| Apr 25, 2:23 AM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 32 hr |
| Apr 25, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 43 min |
| Apr 25, 2:38 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 65 hr |
| Apr 25, 2:41 AM CDT | River Flood Warning | DMX | Black Hawk | 5 days |
| Apr 25, 3:00 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie, Madison, Union | 45 min |
| Apr 25, 3:19 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 41 min |
| Apr 25, 3:47 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 43 min |
| Apr 25, 3:53 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Polk, Warren | 52 min |
| Apr 25, 4:25 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 50 min |
| Apr 25, 4:42 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Apr 25, 4:54 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 40 min |
| Apr 25, 4:59 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 46 min |
| Apr 25, 5:06 AM CDT | Flash Flood Warning | DMX | Bremer, Butler, Franklin, Grundy, Hardin | 6 hr |
| Apr 25, 6:51 AM CDT | River Flood Warning | DMX | Marshall | 3 days |
| Apr 25, 7:03 AM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 5 days |
| Apr 25, 7:09 AM CDT | River Flood Warning | DMX | Hamilton, Webster | 14 hr |
| Apr 25, 7:17 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 6 days |
| Apr 25, 7:19 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 61 hr |
| Apr 25, 7:27 AM CDT | River Flood Warning | DMX | Black Hawk | 6 days |
| Apr 25, 7:51 AM CDT | River Flood Warning | DMX | Dallas | 13 hr |
| Apr 25, 7:55 AM CDT | River Flood Warning | DMX | Polk | 27 hr |
| Apr 25, 7:55 AM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Apr 25, 7:58 AM CDT | River Flood Warning | DMX | Madison, Warren | 26 hr |
| Apr 25, 8:06 AM CDT | River Flood Warning | DMX | Mahaska | 5 days |
| Apr 25, 10:01 AM CDT | Areal Flood Warning | DMX | Tama | 12 hr |
| Apr 25, 10:58 AM CDT | Areal Flood Warning | DMX | Black Hawk, Bremer, Butler, Franklin, Grundy, Hardin and 2 more | 12 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer | 23 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Polk | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Dallas, Polk | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Humboldt | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Polk, Story | 28 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Jasper | 9 hr |
| Apr 25, 3:08 PM CDT | River Flood Warning | DMX | Story | 5 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.